# SDR 07FDEA03013

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,569 hours, 19,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810967
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS IN DIAPHRAGM FRAME 47-52, TR 1-2 LT AND FRAME 51-53, TR. 2-3 RT, DENTS ACCEPTED IN STATE WITH NDT INSPECTION (CRACK FREE) IAW EA 6-5315-103290 AND RAS: 046817/006/2006 ISS."A".
